MathSciNet Relay Station
MathSciNet bibliographic data
MR1130036 16K20 (11E04 15A66 16P10)
Merkurʹev, A. S. Simple algebras and quadratic forms. (Russian) Izv. Akad. Nauk SSSR Ser. Mat. 55 (1991), no. 1, 218--224; translation in Math. USSR-Izv. 38 (1991), no. 1, 215–221
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement